# SDR CA040928006

- Difficulty date: September 24, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Doug DC-9-83
- Aircraft time: 18,126 hours
- Engine: Pwa JT8D219
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(CAN) HIGH VIBRATION REPORTED FROM NOSE WHEEL DURING TAKE OFF ROLL.  THE TAKE OFF WAS ABORTED.  BOTH NOSE WHEELS FOUND OUT OF ROUND.  BOTH WHEELS REPLACED AND AIRCRAFT DISPATCHED SERVICEABLE.
